MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE (US ONLY)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE (US ONLY)
Model Number EC34-I10CL
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to a condensation of moisture in the ccd unit by changing the temperature outside of the endoscope.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Poor image quality, black dots & blurry image.The time of event is unknown.There was no report of patient harm.Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.

Brand Name
PENTAX
Common Device Name
IMAGINA COLONOSCOPE (US ONLY)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12250910
Report Number9610877-2021-10626
Device Sequence Number3671050
Product Code FDF
UDI-Device Identifier04961333248681
UDI-Public04961333248681
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I10CL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1